MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-008092

Медицинская библиотека · BMJ case reports · 2013

An unusual cause of cyanosis in a patient with COPD.

Chang You-Jin, Ali Haider, Draper Adrian, Chua Felix

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of acquired methaemoglobinaemia related to the prolonged use of dapsone in a patient with chronic hypoxia. The patient was initially successfully treated for infective exacerbation of chronic obstructive pulmonary disease (COPD). However, he remained persistently hypoxic on pulse oximetry despite a normal PaO2 on arterial blood gas sampling. His fraction of methaemoglobin (FMetHb) was found to be elevated at 13%. After cessation of dapsone, his clinical cyanosis recuperated, his exercise tolerance and functional capacity improved and his FMetHb normalised to 1%.

Для цитирования: Chang You-Jin, Ali Haider, Draper Adrian, Chua Felix. An unusual cause of cyanosis in a patient with COPD.. BMJ case reports. 2013. DOI: 10.1136/bcr-2012-008092.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.